# SDR AALA20031198

- Difficulty date: November 2, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE, FOUND FORWARD ENTRY CEILING LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR FORWARD ENTRY CEILING LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
